# SDR AALA202202141263

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 33,866 hours, 12,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3R DOES NOT ARM PROPERLY. FOUND ESCAPE SLIDE MANUAL INFLATION HANDLE COVER DETACHED. REATTACHED COVER OPERATIONS CHECKS GOOD. FOUND PROXIMITY SENSOR DIRTY CLEANED AND ACCOMPLISHED TEST PER AMM 52-73-00 NO FAULTS NOTED.
